Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Quetiapine for anxiety

(1 Post)
Ikeatears Sun 01-Nov-15 14:01:21

I'm currently taking 50mg morning and night for anxiety and insomnia. It helps me sleep and the morning dose, I take very early (6-7am) so that the sedation wears off more quickly and I can function during the day.
I am also taking 45mg of Mirtazapine at night but this is a relatively new dose and I'm waiting for it to 'kick in'. By about 5pm every day, I feel my anxiety returning and I have to manage until bedtime when I can take my meds.
My problem is this. I will run out of quetiapine tonight and will have to try and get an emergency script tomorrow (obviously I'll have to take it later than usual) All fine except when I rang home treatment for advice, she said because I've been taking it so long (about 5 weeks) a missed/late dose shouldn't make much difference as it's been in my system for this length of time. That doesn't seem to be my experience though. I feel like I can feel it 'wearing off' around 8-10 hours after I take it. Is this in my mind or is it the experience of other? It's immediate release if that makes a difference.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now